# SDR F3LA97094

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CRACK IN THE NR 2 ENGINE PYLON SCREW HOLE.  INSTALLED NEW ANGLE, DOUBLERS AND FILLERS PER EA 57446, EA 57462, SRM 51-40-01 AND SRM 54-10-3.  (M)
